# SDR 2008FA0000493

- Difficulty date: June 23, 2008
- Submitted: July 23, 2008
- Operation: General aviation
- Aircraft: N683SR
- Make and model: Cirrus SR22
- Aircraft serial: 2766
- Engine: Cont IO550N
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Fatigued
- Location: Alt Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRES THAT CONNECT TO THE ALTERNATE AIR DOOR (WHICH ARE SOLDERED TO THE SWITCH) FOR THE TORNADO ALLEY TURBO SYSTEM ARE BECOMING FATIGUED AND SOLDER IS BREAKING AT SWITCH.  IF THE ALTERNATE AIR WAS TO OPEN AND THESE WIRES WERE BROKEN, IT WOULD NOT GIVE THE PILOT AN INDICATION THAT THE ALTERNATE AIR DOOR WAS OPEN.  (K)
